Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
c0debreaker

Are these marks? Is there another way to get rid of them?

Recommended Posts

Hi guys!
My acnes are under control cause I have used Accutane for 7.5 months, it ended last month. For the red marks/scars (or you tell me, I don't know actually what they are called) I was given Differin 0.1% gel by doctor. I've been using it for almost 43 days from today but I don't see any improvement. Doctors are kinda careless, He gave the medicine without even looking at my face. He said come again after 2 months. Of course I'm going to continue to use it. But I'm just asking what are these red things actually and is there any other way to speed up the process. I really need to know because as long as I remember they don't go away. Yes, I was dealing with acne problems for years until I used Accutane but so many of those marks should have faded right? Maybe is it just me? Whatever, I'm looking forward for your thoughts and advices! :D 

IMG_20170225_221747.jpg

IMG_20170225_234241 (1).jpg

Edited by c0debreaker

Share this post


Link to post
Share on other sites

Time is the only healer for red marks (or laser if you can afford it). Patience is key! Just be as gentle as possible so you don't irritate them. I don't think differin is gonna do much for you, because your problem seems to be broken capillaries (PIE) and not hyperpigmentation (PIH).

Share this post


Link to post
Share on other sites
7 hours ago, Nick8ouch said:

Time is the only healer for red marks (or laser if you can afford it). Patience is key! Just be as gentle as possible so you don't irritate them. I don't think differin is gonna do much for you, because your problem seems to be broken capillaries (PIE) and not hyperpigmentation (PIH).


Hmm, thanks for replying! I'm not sure if it's PIE. I don't know the actual criterion of how to understand it but when I press on them, yeah my face becomes lighter,whiter as usual just like wherever you push on your skin it becomes lighter and whiter. But according to what I read about PIE vs PIH, PIH is mostly black or brown marks mostly seen on people who have darker skin. My marks are red and I have completely white skin. Then you must be true. I guess it's PIE. Still no idea tho?! :) Also I have still some redness because of using differin (cause of peeling and irritation) and accutane(yeah I'm done with it 40 days ago but its side effects hasn't completely gone, I get pretty red when I get into a sudden talk, get angry, stressed, embrassed) I just wanted to add it. So Is there any other advices for me people? :) 

Share this post


Link to post
Share on other sites

I have the same exact problem as you. My skin has all these red marks from my acne and when I press on them they become lighter. I don't have any answers for you since I'm dealing with this myself, but if anyone else does know an answer I would really appreciate any advice, such as home remedies for this. Unless time is the only way to get rid of them. Thanks! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×